MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. GIBECK ISO-GARD FILTER S; FILTER, BACTERIAL, BREATHING-C

TELEFLEX MEDICAL SDN. BHD. GIBECK ISO-GARD FILTER S; FILTER, BACTERIAL, BREATHING-C
Model Number IPN043751
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the hme filters iso-gard filter s suddenly split during operation".Further information states that "the filters were in use only a few hours each time.In no case was there a drop in oxygen saturation or damage to the patient".See associated mdrs 8040412-2022-00316 and 8040412-2022-00318.
 
Additional Manufacturer Narrative
(b)(4).Other remarks: n/a.Corrected data: n/a.
 
Additional Manufacturer Narrative
Qn# (b)(4).The actual sample was not returned; however, the customer provided a photo for evaluation.A visual exam was performed on the photo and it was observed that the filter was detached.Based on the photo, the complaint was confirmed.The manufacturer reports that the housing of the device is from a supplier.A device history record review was performed and it was found that the affected lot (kmz21k0046) is under the scope of a product recall.A capa has been opened to address this issue.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that "the hme filters iso-gard filter s suddenly split during operation".Further information states that "the filters were in use only a few hours each time.In no case was there a drop in oxygen saturation or damaged to the patient".See associated mdrs 8040412-2022-00316 and 8040412-2022-00318.

Brand Name
GIBECK ISO-GARD FILTER S
Common Device Name
FILTER, BACTERIAL, BREATHING-C
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key15825962
Report Number8040412-2022-00319
Device Sequence Number6156861
Product Code CAH
UDI-Device Identifier04026704348008
UDI-Public04026704348008
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN043751
Device Catalogue Number19212
Device Lot NumberKMZ21K0046
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2022
Supplement Date Received by Manufacturer12/22/2022
Initial Report FDA Received Date11/18/2022
Supplement Report FDA Received Date12/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown